# SDR VNAA2020012218102

- Difficulty date: January 18, 2020
- Submitted: January 23, 2020
- Operation: Air carrier
- Aircraft: N253PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7934
- Aircraft time: 36,709 hours, 36,392 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Sensor
- Part number: 6420002
- Part serial: 4743
- Condition: Failed
- Location: Lt Wing
- Part time: 10,707 hours, 10,383 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SHORTLY AFTER TAKEOFF CREW RECEIVED WING OVERHEAT WARNING MESSAGE AND RETURNED TO FIELD. MX REMOVED AND REPLACED LH SIDE PRESSURE SENSOR AND THE SYSTEM OPERATIONS CHECKED GOOD.
